Residues of holomorphic sections and lelong currents

Mats Andersson Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.333054

Arkiv for Matematik, 43, (2), 201-219, 2003.10
Let$Z$be the zero set of a holomorphic section$f$of a Hermitian vector bundle. It is proved that the current of integration over the irreducible components of$Z$of top degree, counted with multiplicities, is a product of a residue factor$R$^{$f$}and a “Jacobian factor”. There is also a relation to the Monge-Ampère expressions ($dd$^{$c$}log|$f$|)^{$k$}, which we define for all positive powers$k$.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 746 downloads ] [ 0 comments ]
  title={Residues of holomorphic sections and lelong currents},
  author={Mats Andersson},
  booktitle={Arkiv for Matematik},
Mats Andersson. Residues of holomorphic sections and lelong currents. 2003. Vol. 43. In Arkiv for Matematik. pp.201-219.
Please log in for comment!
Contact us: | Copyright Reserved